# SDR DALA2014101405552

- Difficulty date: October 9, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 49,978 hours, 21,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN BS 1500-1520, S28 - 30L, DAMAGED IAW ERA 519581-14, REV A.
